Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 12, NWS Pueblo, CO

July 1, 2019Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 1, 2019, 4:49 PM MDT for Pueblo County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2019, 4:49 PM MDT (22:49 UTC)
Expired
Jul 1, 2019, 7:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 4:55 PM MDTFLASH FLOOD2 N Blende, COSTRANDED CARS IN HIGH WATER AT 8TH AND READING IN PUEBLO.
Jul 1, 5:39 PM MDTFLASH FLOOD2 Sse Pueblo, COABOUT 2 FEET OF WATER AT THE INTERSECTION OF CITY CENTER DRIVE AND SANTA FE AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WGUS55 KPUB 012249
FFWPUB
COC101-020145-
/O.NEW.KPUB.FF.W.0012.190701T2249Z-190702T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
449 PM MDT Mon Jul 1 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  North central Pueblo County in southeastern Colorado...

* Until 745 PM MDT.

* At 448 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3838 10440 3815 10442 3820 10480 3840 10467

$$

Heavener
2 follow-up statements
060 
WGUS75 KPUB 012341
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
541 PM MDT Mon Jul 1 2019

COC101-020145-
/O.CON.KPUB.FF.W.0012.000000T0000Z-190702T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
541 PM MDT Mon Jul 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
NORTH CENTRAL PUEBLO COUNTY...

At 539 PM MDT, trained weather spotters reported flash flooding 
across several Pueblo roadways with numerous stranded cars. Up to 
one and a half-inch of rain fell with the storms. Flash flooding is 
already occurring.

Some locations that will experience flooding include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3838 10440 3815 10442 3820 10480 3840 10467

$$

Heavener
897 
WGUS75 KPUB 020130
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
730 PM MDT Mon Jul 1 2019

COC101-020139-
/O.CAN.KPUB.FF.W.0012.000000T0000Z-190702T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
730 PM MDT Mon Jul 1 2019

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS
CANCELLED...

Flood waters continue to recede. Flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3838 10440 3815 10442 3820 10480 3840 10467

$$

Heavener

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:10 PM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 1, 3:10 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT Mon Jul 1 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 242 PM MDT Mon Jul 1 2019

Scattered to numerous showers/thunderstorms spreading from the
mountains to lower elevations at mid-afternoon, with best coverage
of storms so far along and east of the srn Sangres. Weak cold
frontal boundary on the plains, roughly along a Trinidad to Eads
line, also expected to aid convective development late this
afternoon into the evening. Low shear/high CAPE environment
continues in place, leading to mainly slow moving, potentially heavy
rainfall producing storms, though a brief pulse severe storm may be
possible until mid-evening, especially along and north of the
Arkansas River where greatest instability is located. Most CAMs keep
substantial coverage of storms going through the evening across the
plains, with loosely organized line near the KS border 01z-02z.
Activity diminishes again after sunset, though a few showers/weak
thunderstorms may linger past midnight over the far eastern plains.

Low level environment changes little on Tue, with weak shear(20 kts)
but high CAPE(1k-2k J/KG) continuing. Should see mountains light up
with afternoon storms once again, with areas of heavy rainfall the
greatest threat. Some question as to convective chances on the
plains, as weak mid-level circulation near the KS border could
suppress storms somewhat away from the mountains while enhancing
activity farther east in KS. Broad brush of likely pops in the
mountains and chances at lower elevations looks fine for now. Should
see another day of relatively cooler max temps given
clouds/moisture/precip across the region.

.LONG TERM...(Tuesday night through Monday)
Issued at 242 PM MDT Mon Jul 1 2019

Models and ensembles continue to be in good agreement through the
extended period with very few changes to the extended forecast.

Tuesday night...showers and thunderstorms will be ongoing across
much of the region Tuesday evening, as high pressure begins to
build across the region. Models have backed off on areal coverage
through the evening, with more scattered activity spreading east
across the Plains. They do agree that as the evening progresses,
shower and thunderstorm activity will wane through the midnight
hour and dry conditions prevailing into Wednesday morning.

Wednesday through Friday...high pressure will build across
Colorado through the later half of the week with generally dry
conditions prevailing. A few showers and thunderstorms, generally
over the mountains, Palmer Divide and Raton Ridge are expected
Wednesday afternoon and evening, before dissipating overnight. For
Thursday, models have really dried out. Isolated mountain
convection will be possible, but coverage looks minimal at this
time. In addition, very dry air, with humidity values in the 10 to
15 percent range are expected. Winds will generally be light,
except for the San Luis Valley, where a few gusts may approach
critical fire weather criteria. This will need to be monitored as
it could impact 4th of July holiday activities. Extreme caution is
advised, especially over the San Luis Valley on Thursday due to
the near critical fire weather conditions. Friday will be a
transition day. The high pressure aloft will shift east with a
more monsoon type plume folding across Colorado. There should be a
slight uptick in showers and thunderstorms Friday afternoon and
evening across much of the region, especially the mountains.
Temperatures will warm during this period with 90s expected across
the region.

Saturday into Monday...monsoon energy out of the Desert Southwest
is forecast to move across the area this weekend into early next
week. In addition, a cold front is forecast to drop south across
the Plains by Saturday morning with more moisture and upslope flow
expected across the region. This will lead to increased chances
for showers and thunderstorms from Saturday afternoon into Monday.
Much will depend on individual waves moving northward out of the
Desert Southwest and across Colorado. Periods of locally heavy
rainfall may be possible and flash flooding on area burn scars may
be of concern. This will need to be monitored. Cooler temperatures
are expected over the weekend into early next week with generally
80s forecast across the Plains.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 242 PM MDT Mon Jul 1 2019

Prevailing VFR conditions at the taf sites tonight and Tuesday, with
vcts until 02z at all terminals. Best chance for storms will be at
KPUB and KALS, as outflow has pushed through KCOS as of 21z, with
only a few showers behind the boundary. Activity ends late this
evening, with clearing skies after 06z. Pattern repeats on Tuesday,
with storms forming over the mountains at midday, then drifting
across lower elevations and TAF sites toward mid-afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Jul 1, 11:39 AM MDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Mon Jul 1 2019

COZ058>089-093>099-021745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Mon Jul 1 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous slow moving thunderstorms will develop over
the mountains this afternoon. If one of those thunderstorms develops
over any area burn scars, flash flooding will be possible.
As thunderstorms move onto the plains late this afternoon and
evening, a few severe storms may be possible, especially near the
Kansas border. The main risks with these storms will be hail
around one inch in diameter and wind gusts up to 60 mph. All
storms today will have the potential to produce frequent
lightning, gusty winds to 40 mph, hail up to half inch in
diameter and a brief period of very heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms will be possible on Tuesday with locally
heavy rainfall, small hail and wind gusts up to 50 mph possible.
Localized flash flooding will be possible, particularly if an
isolated stronger storm impacts more recent burn scars.

Thunderstorm chances will decrease for Wednesday through Friday
as drier air moves into the region. Thunderstorms will be more
isolated in coverage with the potential for gusty winds up to 50
mph and brief moderate rainfall.

Thunderstorms will increase in coverage again for next weekend
with the potential for producing localized heavy rainfall.

Rivers and streams will continue to run high over the next several
days due to run off from snow melt.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the mountains and the Plains this afternoon and
evening.

10/SKELLY

In the hours before

Special weather statement, Jul 1, 3:13 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
313 PM MDT Mon Jul 1 2019

COZ083-085-086-012145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
313 PM MDT Mon Jul 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...SOUTHERN
EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 21 miles north of Junkins Burn Scar, moving east at 15
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Penrose and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3838 10518 3854 10513 3854 10478 3821 10490
TIME...MOT...LOC 2113Z 282DEG 14KT 3844 10507

29
Special weather statement, Jul 1, 3:57 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Mon Jul 1 2019

COZ086-012230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
357 PM MDT Mon Jul 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
430 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 12 miles northwest of Pueblo, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Pueblo, Pueblo West and Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3831 10493 3844 10489 3844 10455 3815 10465
TIME...MOT...LOC 2157Z 286DEG 20KT 3835 10482

29
Local storm report, Jul 1, 4:16 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLASH FLOOD      8 S LA VETA PASS        37.47N 105.19W
07/01/2019                   COSTILLA           CO   EMERGENCY MNGR

            WAGON CREEK HAS RISEN OUT OF ITS BANKS AND
            IS IMPACTING PARTS OF FORBES PARK ROAD AT
            THIS TIME.

&&

GH
Local storm report, Jul 1, 4:22 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     LIGHTNING        CANON CITY              38.46N 105.23W
07/01/2019                   FREMONT            CO   EMERGENCY MNGR

            *** 2 INJ ***
            TWO LIGHTNING INJURIES OCCURRED IN CANON
            CITY THIS AFTERNOON. ONE MALE ON THE SOUTH
            END OF TOWN AND AN 11 YEAR-OLD FEMALE IN
            DOWNTOWN CANON CITY WERE TRANSPORTED TO THE
            HOSPITAL AFTER BEING STRUCK BY LIGHTNING.

&&

GH
Special weather statement, Jul 1, 4:26 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
426 PM MDT Mon Jul 1 2019

COZ086-012300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
426 PM MDT Mon Jul 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo West, or near Pueblo, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek and Blende.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3824 10484 3844 10479 3843 10437 3804 10448
TIME...MOT...LOC 2225Z 283DEG 17KT 3832 10469

29
Special weather statement, Jul 1, 4:44 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT Mon Jul 1 2019

COZ094-012315-
Eastern Las Animas County CO-
444 PM MDT Mon Jul 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 37 miles northeast of Des Moines, moving west at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3728 10334 3711 10340 3717 10366 3736 10359
TIME...MOT...LOC 2244Z 106DEG 11KT 3722 10346

29

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Jun 30, 6:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo32 min
Jun 30, 6:38 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo52 min
Jun 30, 7:14 PM MDTRiver Flood WarningPUBPueblo21 days
Jun 30, 7:14 PM MDTRiver Flood WarningPUBOtero21 days
Jul 1, 12:26 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano2 hr
Jul 1, 12:37 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 1, 1:06 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Jul 1, 1:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 1, 1:14 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 1, 1:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 1, 1:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 1, 2:02 PM MDTAreal Flood AdvisoryPUBHuerfano3 hr
Jul 1, 2:44 PM MDTSpecial Weather StatementPUBFremont31 min
Jul 1, 3:13 PM MDTSpecial Weather StatementPUBFremont32 min
Jul 1, 3:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 1, 4:26 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 1, 4:40 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers50 min
Jul 1, 4:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo48 min
Jul 1, 4:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 1, 4:50 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 1, 4:57 PM MDTSpecial Weather StatementPUBOtero33 min
Jul 1, 5:23 PM MDTSpecial Weather StatementPUBKiowa52 min
Jul 1, 5:24 PM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr
Jul 1, 5:27 PM MDTSpecial Weather StatementPUBCrowley63 min
Jul 1, 5:27 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers48 min
Jul 1, 5:39 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers66 min
Jul 1, 5:49 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas41 min
Jul 1, 5:59 PM MDTSpecial Weather StatementPUBOtero31 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.